Alert archive / Illinois / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 28, NWS Chicago, IL
NWS Chicago, IL issued this severe thunderstorm warning at Jun 26, 2021, 5:44 PM CDT for Iroquois County, Illinois; Benton County, Indiana. It was in force for 76 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2021, 5:44 PM CDT (22:44 UTC)
- Expired
- Jun 26, 2021, 7:00 PM CDT
- In force
- 76 min
- Issued by
- NWS Chicago, IL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Iroquois County, IL, Benton County, IN
The radar
The Chicago radar (KLOT), 121 km from the middle of the area, began a volume at 22:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 6:15 PM CDT | FUNNEL CLOUD | Earl Park, IN | BRIEF FUNNEL CLOUDS REPORTED VIA EMERGENCY MANAGEMENT OVER EARL PARK. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 12:05 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 10.7 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 683 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 684 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 263 m²/s²
- 0-3 km storm-relative helicity
- 229 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 3.1
The text
As transmitted.
907
WUUS53 KLOT 262244
SVRLOT
ILC075-INC007-270000-
/O.NEW.KLOT.SV.W.0028.210626T2244Z-210627T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Chicago/Romeoville
544 PM CDT Sat Jun 26 2021
The National Weather Service in Chicago has issued a
* Severe Thunderstorm Warning for...
Southeastern Iroquois County in east central Illinois...
Benton County in northwestern Indiana...
* Until 700 PM CDT/800 PM EDT/.
* At 544 PM CDT/644 PM EDT/, severe thunderstorms were located along
a line extending from near Earl Park to near Stockland to near
Rankin to near St. Joseph, moving northeast at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Fowler, Milford, Otterbein, Oxford, Sheldon, Cissna Park, Boswell,
Earl Park, Stockland, Wellington, Ambia, Dunnington, Wadena,
Claytonville, Swanington, Templeton and Raub.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 700 PM CDT/800 PM EDT/ for
east central Illinois...and northwestern Indiana.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4049 8731 4049 8794 4053 8794 4077 8760
4080 8753 4074 8753 4073 8710 4048 8710
TIME...MOT...LOC 2244Z 241DEG 40KT 4069 8748 4055 8762 4046 8781 4015
8801
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
Birk2 follow-up statements
946
WWUS53 KLOT 262333
SVSLOT
Severe Weather Statement
National Weather Service Chicago/Romeoville
633 PM CDT Sat Jun 26 2021
ILC075-INC007-270000-
/O.CON.KLOT.SV.W.0028.000000T0000Z-210627T0000Z/
Iroquois IL-Benton IN-
633 PM CDT Sat Jun 26 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM
CDT/800 PM EDT/ FOR SOUTHEASTERN IROQUOIS AND BENTON COUNTIES...
At 633 PM CDT/733 PM EDT/, severe thunderstorms were located along a
line extending from near Earl Park to near Fowler to Rossville,
moving northeast at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Fowler, Otterbein, Oxford, Boswell, Earl Park, Stockland, Wellington,
Ambia, Dunnington, Wadena, Swanington, Templeton and Raub.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 700 PM CDT/800 PM EDT/ for
east central Illinois...and northwestern Indiana.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4049 8731 4049 8782 4074 8753 4073 8710
4048 8710
TIME...MOT...LOC 2333Z 236DEG 48KT 4070 8734 4065 8728 4040 8766
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
Birk832
WWUS53 KLOT 262352
SVSLOT
Severe Weather Statement
National Weather Service Chicago/Romeoville
652 PM CDT Sat Jun 26 2021
ILC075-INC007-270000-
/O.EXP.KLOT.SV.W.0028.000000T0000Z-210627T0000Z/
Iroquois IL-Benton IN-
652 PM CDT Sat Jun 26 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN IROQUOIS AND
BENTON COUNTIES WILL EXPIRE AT 700 PM CDT/800 PM EDT/...
The storms which prompted the warning have moved out of Iroquois
County. Therefore, the warning will be allowed to expire. However
gusty winds are still possible with these thunderstorms in Benton
County, where another Severe Thunderstorm Warning remains in effect
until 830 PM EDT.
A Tornado Watch remains in effect until 1000 PM EDT for Benton
County.
LAT...LON 4049 8731 4049 8782 4074 8753 4073 8710
4048 8710
TIME...MOT...LOC 2350Z 241DEG 40KT 4079 8712 4074 8706 4049 8745
$$
KluberWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 3:42 PM CDT, 2 hours 2 minutes earlier.
Area forecast discussion, Jun 26, 3:42 PM CDT, 2 hours 2 minutes before
Area Forecast Discussion
National Weather Service Chicago/Romeoville, IL
342 PM CDT Sat Jun 26 2021
.MESOSCALE DISCUSSION...
259 PM CDT
As we've been dealing with since the late morning, concerns
continue to include brief tornadoes, strong downburst winds, and
flash flooding. Area of interest is similar to those already
impacted earlier, if a bit farther south. This is near and
southeast of the I-55 corridor. Isolated showers/storms will be
possible north of this, though with much less instability with
northward extent, not expecting the intensity like with farther
south.
An MCV noted emanating from near St Louis area interacted with
brief clearing that occurred into western and west central
Illinois to fire new convection southwest of the ongoing storms.
These have exhibited robust lower level mesos in the strongest
storms like has occurred over our area. This is tied to good low
level hodograph curvature for Bunkers right moving storms
yielding near 150 to 200 m2/s2 of 0-1km SRH, along with 0-3 km
MLCAPE of 100-175 J/kg. Over the next 2-3 hours we'll be watching
the ongoing storms for strengthening low level rotation, as well
as the storms over west central Illinois approaching the central
IL counties in our CWA.
Finally, the 2"+ PWAT axis draped across the region will continue
to support torrential downpours in the strongest convection
capable of flash flooding. The earlier issued FFW for the Chicago
metro did have reports of flash flood impacts within it. Issued a
large Flood Advisory for areas currently and to continue to be
impacted over the next few hours, with the expectation of likely
needing to issue at least a few targeted Flash Flood Warnings. Of
particular concern is the eastern Livingston, northern Ford
Panhandle into northwest Iroquois, which has received at least 6"
of rain the past couple days, if they receive multiple additional
rounds of convection.
Castro
&&
.SHORT TERM...
340 PM CDT
Through Sunday...
Expect that showers and thunderstorms will continue to line up
from southwest to northeast near and east of I-55 into early
evening with a shift to the southeast with time. Forcing looks
then become less coherent through the evening but the
southwesterly flow aloft will persist so will maintain a chance
for showers and some thunderstorms overnight. Have left the flash
flood watch as is for now as did not have mch time to fully
assess but may be able to trim western sections out this evening
and possibly the entire watch if the corridor of thunderstorms
shifts to the east.
For Sunday, guidance is in agreement in pushing a frontal boundary
southward into the area later in the day. The airmass does not
look as favorable for shower/storms but cannot rule out some
isolated to scattered activity with the front in the afternoon.
MDB
&&
.LONG TERM...
340 PM CDT
No major changes in thinking for the long term so previous
discussion follow...
Sunday night through Friday...
Long term forecast concerns continue to be focused on the threat
of additional periods thunderstorms especially into the first half
of the coming week, as the upper pattern remains largely
unchanged. As we remain within a very moist air mass, storms will
likely remain capable of torrential downpours and flooding.
Unusually strong upper ridging over the Pacific Northwest, and
another strong upper ridge centered just of the mid-Atlantic coast
will maintain an upper level trough from Hudson Bay to the
central Plains into early next week. South-southwest flow east of
the trough axis will maintain a feed of deep Gulf moisture into
the mid- Mississippi Valley and western/southern Great Lakes
region during this time, as depicted by a plume of PWATs around 2
inches which is progged to remain in the vicinity of the forecast
area during the first half of the week. A weak surface cold front
will push into the CWA Sunday, but is expected to wash out and
become diffuse in the vicinity of the forecast area as southwest
flow aloft maintains warm/moist advection into the region. This
would tend to lift or redevelop the diffuse front back north later
Monday night and Tuesday, thus additional rounds of periodic
showers and thunderstorms will likely continue to affect the
forecast area early in the week. Since we're already seen some
significant rainfall across some parts of the forecast area over
the past two days, any further rounds of heavy-rain producing
storms over the next several days will only serve to increase
flooding/flash flooding potential across the region. Of course,
rain threat will likely be modulated by individual small-scale
short waves or MCV features and it won't rain continuously, but
total amounts will need to be monitored.
By mid-week (Wednesday), ridging off the mid-Atlantic coast
weakens and drifts east a bit, allowing some eastward shift of
the upper trough across the upper Midwest and western Lakes
region. With a more westerly component to the flow aloft, this
looks to foster a southeastward shift in the axis of deeper
moisture into the Ohio Valley region. Medium-range guidance
continues to trend toward digging additional upper energy south
from Ontario during the Wednesday into Thursday period however,
and developing a closed upper low across the western Lakes/mid-
Mississippi Valley region late in the week. While scouring out the
deeper moisture, this mid- level circulation would likely
continue to support a threat of at least diurnally-driven
showers/thunderstorms to end the week and possibly into the
weekend.
Temperature wise, conditions look to remain seasonably warm and
rather humid for the first half of the week. Cooler conditions are
likely late in the week as flow turns more north-northwesterly.
MDB/Ratzer
&&
.AVIATION...
For the 18Z TAFs...
Aviation weather concerns:
* Wide-spread showers and thunderstorms
* Gusty winds, especially in vicinity of storms
* MVFR ceilings with occasional IFR ceilings plus restricted
visibilities from showers and storms
Showers and thunderstorms will continue into this afternoon east of
I-55. These showers/storms can produce heavy rainfall and limit
visibilities as low as 1 mile. MVFR cloud ceilings (1500 to 2500 ft)
will overall lift to low-end VFR (around 3500 ft), although
occasional MVFR ceilings will remain possible, especially near or in
showers/storms. Winds will continue to be from the south-southwest,
with gusts up to 20 kt., although winds can be variable near
thunderstorms, with gusts up to 30 kt possible. Some of these storms
can become severe, producing very strong winds, and possible
tornadoes. Individual storms are moving towards the northeast at 30
to 35 kts, but the entire area of storms will slowly move east
towards the IL/IN border.
The showers and storms will weaken slightly in the early afternoon,
but a second threat of thunderstorms is expected around sunset,
primarily impacting locations along and south of I-80. These storms
should move through quickly towards the east, moving out of
northwest Indiana later this evening. MVFR to IFR ceilings will move
in again with this second wave of precipitation, and may stick
around until sunrise Sunday. Winds will remain from the southwest
overnight, with continued gusty winds possible, gusting up to 20-25
kt.
Lower clouds will lift to MVFR/VFR by mid-morning Sunday, with
continued gusty southwesterly winds. Diurnally driven "garden
variety" showers and thunderstorms are possible Sunday afternoon,
but are expected to remain scattered, compared to the more
widespread precipitation we've had the past couple of days.
BKL
&&
.LOT WATCHES/WARNINGS/ADVISORIES...
IL...Flash Flood Watch...ILZ010-ILZ011-ILZ012-ILZ013-ILZ019-ILZ020-
ILZ021-ILZ023-ILZ032-ILZ033-ILZ039-ILZ103-ILZ104-ILZ105-
ILZ106-ILZ107-ILZ108 until 7 AM Sunday.
IN...Flash Flood Watch...INZ001-INZ002-INZ010-INZ011-INZ019 until 7
AM Sunday.
LM...None.
&&
Visit us at weather.gov/chicago
Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSChicago
www.twitter.com/NWSChicago
www.youtube.com/NWSChicagoHazardous weather outlook, Jun 26, 4:24 PM CDT, 1 hour 20 minutes before
Hazardous Weather Outlook
National Weather Service Chicago/Romeoville IL
424 PM CDT Sat Jun 26 2021
ILZ003>006-008-010>013-019>021-023-032-033-039-103>108-INZ001-002-
010-011-019-272130-
Winnebago-Boone-McHenry-Lake IL-Ogle-Lee-De Kalb-Kane-DuPage-
La Salle-Kendall-Grundy-Kankakee-Livingston-Iroquois-Ford-
Northern Cook-Central Cook-Southern Cook-Northern Will-
Southern Will-Eastern Will-Lake IN-Porter-Newton-Jasper-Benton-
424 PM CDT Sat Jun 26 2021 /524 PM EDT Sat Jun 26 2021/
This Hazardous Weather Outlook is for portions of North Central
Illinois...Northeast Illinois and Northwest Indiana.
.DAY ONE...Tonight.
Weather hazards expected...
Elevated Thunderstorm Risk...with an associated:
Limited Tornado risk.
Limited hail risk...up to quarter size.
Limited damaging wind risk...up to 70 mph|.
Limited Flooding Risk.
Limited Non thunderstorm wind Risk.
DISCUSSION...
Showers and thunderstorms will continue to move northeastward
along and south of the Interstate 55 corridor into this evening.
Torrential rainfall will occur with these storms along with the
possibility of isolated tornadoes and damaging wind gusts to 70
mph. Flash flooding is also possible. Thunderstorm coverage and
intensity is expected to wane later this evening.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
Sunday...
Limited Severe Thunderstorm Risk.
Limited Flooding Risk.
Limited Excessive Heat Risk.
Monday...
Limited Flooding Risk.
Limited Thunderstorm Risk.
Tuesday through Friday...
Limited Thunderstorm Risk.
.SPOTTER INFORMATION STATEMENT...
Spotters may be needed this afternoon and evening.
GENERAL STORM MOTION OF THE DAY:
Moving toward the northeast at around 35 mph.
LMZ740>745-272130-
Winthrop Harbor to Wilmette Harbor IL-
Wilmette Harbor to Northerly Island IL-
Northerly Island to Calumet Harbor IL-
Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN-
Burns Harbor to Michigan City IN-
424 PM CDT Sat Jun 26 2021
This Hazardous Weather Outlook is for portions of the Illinois
nearshore waters of Lake Michigan and the Indiana nearshore
waters of Lake Michigan.
.DAY ONE...Tonight.
Weather hazards expected...
Hazardous conditions for small craft.
Elevated Thunderstorm Risk...with an associated:
Limited Waterspout Risk.
Limited hail risk...up to quarter size.
Limited thunderstorm wind gust risk...up to 55 kt.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
Sunday through Friday...
Limited Thunderstorm Risk.
MDB
Visit us at http://weather.gov/chicago
Follow us on Facebook, Twitter, and Youtube at:
www.facebook.com/nwschicago
www.twitter.com/nwschicago
www.youtube.com/nwschicagoIn the hours before
Local storm report, Jun 26, 3:16 PM CDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
316 PM CDT SAT JUN 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0207 PM TSTM WND DMG CRETE 41.44N 87.63W
06/26/2021 WILL IL EMERGENCY MNGR
DEBRIS IN THE ROAD AT EXCHANGE AND LUMBER IN
CRETE.
&&
MDBLocal storm report, Jun 26, 3:18 PM CDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
318 PM CDT SAT JUN 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0208 PM TSTM WND DMG 1 ENE CRETE 41.45N 87.61W
06/26/2021 WILL IL EMERGENCY MNGR
TREE DOWNED ONTO A HOUSE ON MERIONETH DR. IN
CRETE.
&&
ROLocal storm report, Jun 26, 3:33 PM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
333 PM CDT SAT JUN 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 PM TSTM WND GST HARRISON-DEVER CRIB 41.92N 87.58W
06/26/2021 M46 MPH LMZ741 IL C-MAN STATION
&&
ROLocal storm report, Jun 26, 3:49 PM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
349 PM CDT SAT JUN 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0207 PM TSTM WND DMG 1 S CRETE 41.44N 87.63W
06/26/2021 WILL IL EMERGENCY MNGR
TREE AND STRUCTURAL DAMAGE REPORTED ON THE
SOUTH SIDE OF CRETE.
&&
ROLocal storm report, Jun 26, 4:37 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
437 PM CDT SAT JUN 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0432 PM FUNNEL CLOUD 1 W GOODENOW 41.39N 87.65W
06/26/2021 WILL IL TRAINED SPOTTER
NUMEROUS REPORTS OF A ROTATING FUNNEL CLOUD
NORTH OF BEECHER.
&&
ROLocal storm report, Jun 26, 5:29 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
529 PM CDT SAT JUN 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0436 PM TSTM WND DMG CHATSWORTH 40.75N 88.29W
06/26/2021 LIVINGSTON IL CO-OP OBSERVER
TREES DOWNED, CAMPER BLOWN OVER, GARAGE
BUILDING DAMAGED.
&&
ROThe office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 8:01 PM CDT | Tornado Warning | LOT | Iroquois | 31 min |
| Jun 25, 8:11 PM CDT | Tornado Warning | LOT | Iroquois | 22 min |
| Jun 25, 8:37 PM CDT | Areal Flood Advisory | LOT | Ford, Iroquois, Kankakee, Livingston | 5 hr |
| Jun 25, 9:11 PM CDT | Special Weather Statement | LOT | Ford | 64 min |
| Jun 25, 10:39 PM CDT | Special Weather Statement | LOT | Ford | 66 min |
| Jun 26, 11:27 AM CDT | Tornado Warning | LOT | Livingston | 18 min |
| Jun 26, 11:34 AM CDT | Tornado Warning | LOT | Will | 26 min |
| Jun 26, 11:44 AM CDT | Tornado Warning | LOT | Grundy, LaSalle, Livingston | 36 min |
| Jun 26, 11:49 AM CDT | Tornado Warning | LOT | Cook | 26 min |
| Jun 26, 11:55 AM CDT | Special Marine Warning | LOT | 2 hr | |
| Jun 26, 12:18 PM CDT | Flash Flood Warning | LOT | Cook, DuPage, Will | 6 hr |
| Jun 26, 12:33 PM CDT | Special Marine Warning | LOT | 117 min | |
| Jun 26, 12:34 PM CDT | Severe Thunderstorm Warning | LOT | Cook, Will | 41 min |
| Jun 26, 12:59 PM CDT | Severe Thunderstorm Warning | LOT | Cook | 11 min |
| Jun 26, 1:26 PM CDT | Severe Thunderstorm Warning | LOT | Cook, Will | 34 min |
| Jun 26, 2:08 PM CDT | Tornado Warning | LOT | Cook, Will | 25 min |
| Jun 26, 2:24 PM CDT | Special Marine Warning | LOT | 2 hr | |
| Jun 26, 2:43 PM CDT | Areal Flood Advisory | LOT | Cook, Ford, Grundy, Iroquois, Kankakee, LaSalle and 2 more | 6 hr |
| Jun 26, 3:31 PM CDT | Special Marine Warning | LOT | 119 min | |
| Jun 26, 3:34 PM CDT | Tornado Warning | LOT | Livingston | 41 min |
| Jun 26, 3:50 PM CDT | Flash Flood Warning | LOT | Cook, Grundy, Kankakee, Will | 6 hr |
| Jun 26, 3:56 PM CDT | Tornado Warning | LOT | Kankakee, Will | 34 min |
| Jun 26, 3:57 PM CDT | Flash Flood Warning | LOT | Ford, Grundy, Iroquois, Kankakee, Livingston | 6 hr |
| Jun 26, 3:57 PM CDT | Tornado Warning | LOT | Grundy, Kankakee, Livingston | 33 min |
| Jun 26, 4:13 PM CDT | Severe Thunderstorm Warning | LOT | Ford, Iroquois, Livingston | 47 min |
| Jun 26, 4:23 PM CDT | Tornado Warning | LOT | Ford, Livingston | 36 min |
| Jun 26, 4:26 PM CDT | River Flood Warning | LOT | Cook | 28 hr |
| Jun 26, 4:26 PM CDT | Tornado Warning | LOT | Cook, Will | 34 min |
| Jun 26, 4:30 PM CDT | Special Marine Warning | LOT | 2 hr | |
| Jun 26, 4:41 PM CDT | Tornado Warning | LOT | Kankakee | 34 min |
| Jun 26, 4:49 PM CDT | Severe Thunderstorm Warning | LOT | Ford, Iroquois, Kankakee, Will | 56 min |
| Jun 26, 5:21 PM CDT | Severe Thunderstorm Warning | LOT | Will | 54 min |
| Jun 26, 5:54 PM CDT | Areal Flood Advisory | LOT | Ford, Iroquois, Livingston | 3 hr |
| Jun 26, 6:23 PM CDT | Areal Flood Advisory | LOT | Cook, DuPage, Will | 7 hr |
| Jun 26, 6:55 PM CDT | River Flood Warning | LOT | Livingston | 3 days |
| Jun 26, 1:56 PM CDT | Special Weather Statement | LOT | Porter | 34 min |
| Jun 26, 2:27 PM CDT | Severe Thunderstorm Warning | LOT | Jasper, Lake, Newton, Porter | 48 min |
| Jun 26, 5:19 PM CDT | Tornado Warning | LOT | Lake, Porter | 13 min |
| Jun 26, 6:14 PM CDT | Severe Thunderstorm Warning | LOT | Benton, Jasper, Newton | 76 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2021Severe Thunderstorm Warnings in Indiana, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.